MAUDE Adverse Event Report: Applied Medical Resources Alexis ® O C-Section Protector - Retractor; Instrument, Manual, Specialized Obstetric-Gynecologic

Applied Medical Resources Alexis ® O C-Section Protector - Retractor; Instrument, Manual, Specialized Obstetric-Gynecologic
Model Number G6313
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Perforation (2001)
Type of Reportable Event Serious Injury

Brand Name
Alexis ® O C-Section Protector - Retractor
Common Device Name
Instrument, Manual, Specialized Obstetric-Gynecologic
Manufacturer (Section D)
Applied Medical Resources
22872 avenida empresa
rancho santa margarita CA 92688
Manufacturer Contact
ashleigh mendez
22872 avenida empresa
rancho santa margarita, CA 92688
+1(949)713-5359
MDR Report Key50891466
Report Number2027111-2026-00729
Device Sequence Number14961805
Product Code KNA
UDI-Device Identifier00607915118129
UDI-Public(01)00607915118129
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K062907
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberG6313
Device Catalogue Number101478493
Device Lot Number1573614
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/12/2026
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/26/2026
Initial Report FDA Received Date09/24/2026
Date Device Manufactured11/04/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age31 YR
Patient SexFemale
Patient Weight158 LB
Patient RaceWhite